# SDR SWAA2023012391978

- Difficulty date: January 17, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 24,323 hours, 11,581 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nacelle Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE AFT STRUT FAIRING TE WEDGE WEBB CRACKED. TOTAL CRACK LENGTH 1.6 EXTENDS .6 BEYOND RADIUS<[01] C/W EA 23-154-00165
